Luz de Teresa
Luz de Teresa
Instituto de Matemáticas, Uiversidad Nacional Autónoma de México
Verified email at matem.unam.mx
Title
Cited by
Cited by
Year
Recent results on the controllability of linear coupled parabolic problems: a survey
F Ammar-Khodja, A Benabdallah, M González Burgos, ...
Mathematical Control and Related Fields, 1 (3), 267-306., 2011
1402011
Insensitizing controls for a semilinear heat equation: semilinear heat equation
L Teresa
Communications in Partial Differential Equations 25 (1-2), 39-72, 2000
1372000
Controllability results for cascade systems of m coupled parabolic PDEs by one control force
M González Burgos, ML Teresa de Oteyza
Portugaliae Mathematica, 67 (1), 91-113., 2010
1022010
Boundary controllability of parabolic coupled equations
E Fernández-Cara, M González-Burgos, L de Teresa
Journal of Functional Analysis 259 (7), 1720-1758, 2010
712010
The Kalman condition for the boundary controllability of coupled parabolic systems. Bounds on biorthogonal families to complex matrix exponentials
F Ammar-Khodja, A Benabdallah, M González-Burgos, L de Teresa
Journal de Mathématiques Pures et Appliquées 96 (6), 555-590, 2011
602011
Controllability of the linear system of thermoelastic plates
L de Teresa, E Zuazua
Advances in Differential Equations 1 (3), 369-402, 1996
561996
Approximate Controllability of a Semilinear Heat Equation in \BbbR^N
L De Teresa
SIAM journal on control and optimization 36 (6), 2128-2147, 1998
501998
Unique continuation principle for systems of parabolic equations
O Kavian, L de Teresa
ESAIM: Control, Optimisation and Calculus of Variations 16 (2), 247-274, 2010
482010
Minimal time for the null controllability of parabolic systems: the effect of the condensation index of complex sequences
FA Khodja, A Benabdallah, M González-Burgos, L De Teresa
Journal of Functional Analysis 267 (7), 2077-2151, 2014
472014
Exact controllability of a cascade system of conservative equations
L Rosier, L de Teresa
Comptes Rendus Mathematique 349 (5-6), 291-296, 2011
422011
Controllability of 1-D coupled degenerate parabolic equations.
P Cannarsa, L De Teresa
Electronic Journal of Differential Equations (EJDE)[electronic only] 2009 …, 2009
422009
Carleman estimates for degenerate parabolic equations with first order terms and applications
C Flores, L de Teresa
Comptes Rendus Mathematique 348 (7-8), 391-396, 2010
392010
New phenomena for the null controllability of parabolic systems: Minimal time and geometrical dependence
FA Khodja, A Benabdallah, M González-Burgos, L de Teresa
Journal of Mathematical Analysis and Applications 444 (2), 1071-1113, 2016
382016
Approximate controllability of a semilinear heat equation in unbounded domains
L de Teresa, E Zuazua
Nonlinear analysis, theory, methods & applications 37 (8), 1059-1090, 1999
371999
Identification of the class of initial data for the insensitizing control of the heat equation
L De Teresa, E Zuazua
Communications on Pure & Applied Analysis 8 (1), 457, 2009
322009
Some results on controllability for linear and nonlinear heat equations in unbounded domains
M González-Burgos, L de Teresa
Advances in Differential Equations 12 (11), 1201-1240, 2007
262007
An example of ɛ-insensitizing controls for the heat equation with no intersecting observation and control regions
S Micu, JH Ortega, L de Teresa
Applied mathematics letters 17 (8), 927-932, 2004
252004
Controllability to trajectories for some parabolic systems of three and two equations by one control force
A Benabdallah, M Cristofol, P Gaitan, L De Teresa
222014
A new Carleman inequality for parabolic systems with a single observation and applications
A Benabdallah, M Cristofol, P Gaitan, L de Teresa
Comptes Rendus Mathematique 348 (1-2), 25-29, 2010
212010
Minimal time of controllability of two parabolic equations with disjoint control and coupling domains
FA Khodja, A Benabdallah, M González-Burgos, L De Teresa
Comptes Rendus Mathématique 352 (5), 391-396, 2014
192014
The system can't perform the operation now. Try again later.
Articles 1–20